# SDR AUS20030782

- Difficulty date: July 31, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: CFM563C1
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE HPT AND LPT DAMAGED BEYOND LIMITS.
